Record number :
1549169
Title of article :
The inverse problem on subset sums
Author/Authors :
Chen، نويسنده , , Yong-Gao and Wu، نويسنده , , Jian-Dong، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2013
Pages :
5
From page :
841
To page :
845
Abstract :
For a set A , let P ( A ) be the set of all finite subset sums of A . We prove that if a sequence B = { b 1 < b 2 < ⋯ } of integers satisfies b 1 ≥ 11 , b 2 ≥ 3 b 1 + 5 , b 3 ≥ 3 b 2 + 3 and b n + 1 > 3 b n − b n − 2   ( n ≥ 3 ) , then there exists a sequence of positive integers A = { a 1 < a 2 < ⋯ } such that P ( A ) = N ∖ B . These lower bounds are optimal in a sense. We pose a problem for further research.
Journal title :
European Journal of Combinatorics
Link To Document :